# SDR ASAA2023090344972

- Difficulty date: September 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,244 hours, 1,810 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 6,267 hours, 1,818 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Deflector
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DEFLECTORS OUT OF LIMITS ACCORDING TO AMM 72-00-00-290-805-G00 AREA B. ON #1 ENGINE. GROUNDED - YES. (RESOLVED ON W/O: 1968496 TASKCARD: N/R-00001 ) TRANSFERRED TO SHOP W/O # 1968558, ESN 60A073. CLEARS PLT. SEAMC DAVE NOTIFIED.
